# SDR RYNA200600006

- Difficulty date: July 10, 2006
- Submitted: July 11, 2006
- Operation: Air carrier
- Aircraft: N526NA
- Make and model: Boeing 757236
- Aircraft serial: 24794
- System (JASC): 3461 · Flight Management Computing Software System
- Part: Software
- Condition: Malfunctioned
- Location: Nav Computer
- Stage of operation: CR
- How discovered: 9
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

IRS - SOFTWARE MALFUNCTION NAV ERROR ON ALL 3 IRS'S.  RELOADED NAV DATA, RE-ALIGNED IRS AND NO MALFUNCTION NOTED.
